Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 342, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 6, 2008, 4:31 AM CDT for Camden County, Laclede County, Pulaski County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2008, 4:31 AM CDT (09:31 UTC)
- Expired
- Jun 6, 2008, 5:06 AM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Camden County, MO, Laclede County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 105 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1503 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 11.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 060931
SVRSGF
MOC029-105-169-061030-
/O.NEW.KSGF.SV.W.0342.080606T0931Z-080606T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 AM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
* UNTIL 530 AM CDT.
* AT 428 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM RICHLAND TO DRY
KNOB TO TWIN BRIDGES...MOVING NORTHEAST AT 49 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CROCKER BY 445 AM CDT.
WAYNESVILLE AND ST. ROBERT BY 450 AM CDT.
DIXON BY 455 AM CDT.
FORT LEONARD WOOD BY 500 AM CDT.
THE TOWNS OF SWEDEBORG...OZARK SPRINGS...LAQUEY...FALCON AND DEVILS
ELBOW ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 137 AND 167.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWEST MISSOURI.
LAT...LON 3801 9203 3760 9203 3760 9212 3761 9225
3758 9225 3752 9237 3748 9266 3748 9269
3749 9269 3767 9256 3803 9255
TIME...MOT...LOC 0931Z 247DEG 42KT 3787 9243 3771 9244
3750 9259
$$
FOSTER3 follow-up statements
000
WWUS53 KSGF 060942
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 AM CDT FRI JUN 6 2008
MOC029-105-169-061030-
/O.CON.KSGF.SV.W.0342.000000T0000Z-080606T1030Z/
LACLEDE MO-PULASKI MO-CAMDEN MO-
442 AM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR EASTERN LACLEDE...PULASKI AND SOUTHEASTERN CAMDEN COUNTIES...
AT 437 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SWEDEBORG TO OZARK
SPRINGS TO DRY KNOB...MOVING NORTHEAST AT 63 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FORT LEONARD WOOD...WAYNESVILLE AND DIXON BY 450 AM CDT.
ST. ROBERT BY 455 AM CDT.
THE TOWN OF DEVILS ELBOW IS IN THE PATH OF THESE SEVERE
THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS
137 AND 167.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWEST MISSOURI.
LAT...LON 3801 9203 3760 9203 3760 9212 3761 9225
3758 9225 3752 9237 3748 9266 3748 9269
3749 9269 3767 9256 3803 9255
TIME...MOT...LOC 0942Z 232DEG 55KT 3797 9223 3788 9222
3767 9239
$$
FOSTER000
WWUS53 KSGF 060956
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 AM CDT FRI JUN 6 2008
MOC105-061006-
/O.CAN.KSGF.SV.W.0342.000000T0000Z-080606T1030Z/
LACLEDE MO-
456 AM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LACLEDE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWEST MISSOURI.
LAT...LON 3801 9203 3760 9203 3761 9225 3766 9226
3771 9240 3786 9241 3785 9244 3783 9245
3784 9249 3782 9251 3780 9255 3803 9255
TIME...MOT...LOC 0956Z 232DEG 51KT 3811 9215 3806 9206
3796 9204
$$
MOC029-169-061030-
/O.CON.KSGF.SV.W.0342.000000T0000Z-080606T1030Z/
PULASKI MO-CAMDEN MO-
456 AM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR PULASKI AND SOUTHEASTERN CAMDEN COUNTIES...
AT 451 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
CROCKER TO DIXON...MOVING NORTHEAST AT 58 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF PULASKI
AND SOUTHEASTERN CAMDEN COUNTIES. THIS ALSO INCLUDES INTERSTATE 44
BETWEEN MILE MARKERS 145 AND 167.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWEST MISSOURI.
LAT...LON 3801 9203 3760 9203 3761 9225 3766 9226
3771 9240 3786 9241 3785 9244 3783 9245
3784 9249 3782 9251 3780 9255 3803 9255
TIME...MOT...LOC 0956Z 232DEG 51KT 3811 9215 3806 9206
3796 9204
$$
FOSTER000
WWUS53 KSGF 061006
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 AM CDT FRI JUN 6 2008
MOC029-169-061016-
/O.CAN.KSGF.SV.W.0342.000000T0000Z-080606T1030Z/
PULASKI MO-CAMDEN MO-
506 AM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR PULASKI AND SOUTHEASTERN
CAMDEN COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3801 9203 3760 9203 3761 9225 3766 9226
3771 9240 3786 9241 3785 9244 3783 9245
3784 9249 3782 9251 3780 9255 3803 9255
TIME...MOT...LOC 1006Z 232DEG 51KT 3820 9201 3815 9192
3805 9190
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:42 AM CDT, 49 minutes earlier.
Area forecast discussion, Jun 6, 3:42 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 AM CDT FRI JUN 6 2008
.DISCUSSION...
A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO
TRACK FROM WEST TO EAST ACROSS SOUTHWEST MISSOURI THIS MORNING.
THE STRONGEST STORMS HAVE PRODUCED WINDS OF 60 TO 70 MPH. THE
CONVECTION WILL LIKELY CONTINUE TO FESTER THROUGH THE MORNING
AIDED BY 0-6KM WIND SHEAR NEAR 50 KNOTS. HOWEVER THE FURTHER EAST
THAT STORMS PROPAGATE...FAVORABLE WIND SHEAR AND CAPE DECREASE
AND CIN INCREASES. THUS...A GRADUAL WEAKENING OF THE STORMS IS
EXPECTED. REDEVELOPMENT OF THUNDERSTORMS WILL REMAIN POSSIBLE
THROUGH THE DAY...AS DAYTIME HEATING AND MESOSCALE OUTFLOW
BOUNDARIES WILL AID IN THE DEVELOPMENT OF ADDITIONAL SHOWERS AND
THUNDERSTORMS. THE FLASH FLOOD WATCH WHERE RAINFALL HAS ENDED
THIS MORNING WILL BE DROPPED WITH THE MORNING PACKAGE ISSUANCE.
WE WILL CONTINUE TO SHAVE WESTERN COUNTIES FROM THE TORNADO WATCH
AS THE CONVECTION PROGRESSES EASTWARD.
WARM AND MUGGY CONDITIONS WILL PREVAIL THROUGH THE WEEKEND AS
SOUTHWEST FLOW CONTINUES ALOFT WITH A BROAD UPPER LEVEL TROUGH IN
THE WESTERN CONUS AND RIDGING IN THE SOUTHEAST CONUS. WILL BEGIN TO
INCREASE POPS SUNDAY NIGHT INTO EARLY NEXT WEEK AS ANOTHER SURFACE
LOW DEVELOPS IN SOUTHWEST KANSAS...AN UPPER TROUGH MOVES INTO THE
PLAINS AND A BAROCLINIC ZONE SHARPENS FROM NORTHERN MISSOURI TO
SOUTH CENTRAL OKLAHOMA BRINGING A FOCUSING MECHANISM FOR THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS.
UPPER LEVEL RIDGING BUILDS INTO THE OZARKS DURING THE MIDDLE OF
THE WEEK AHEAD OF ANOTHER DEEPENING TROUGH IN THE WESTERN CONUS
WHICH WILL BRING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS
LATE IN THE WEEK.
ANGLE
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE....A SQUALL LINE OF THUNDERSTORMS WILL BE
AFFECTING KJLN AND KSGF DURING THE EARLY PERIODS OF THE FORECAST.
AN OUTFLOW BOUNDARY CONTINUES TO PROPEGATE AHEAD OF THE SQUALL
LINE WITH A WIND SHIFT FROM 180 DEGREES TO 310 DEGREES ASSOCIATED
WITH THE PASSAGE OF THE OUTFLOW BOUNDARY AT KJLN. THE SQUALL LINE
WILL EFFECT KSGF AROUND 08Z. VISIBILITES AND CEILINGS WILL BE
REDUCED TO MVFR AT TIMES AS TSRA MOVES IN.
ANGLE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ066-067-
077-078-088-089.
KS...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-
101.
&&Hazardous weather outlook, Jun 6, 2:41 AM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 241 AM CDT FRI JUN 6 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070745- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 241 AM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SOUTH WINDS OF 20 TO 30 MPH CAN BE EXPECTED TONIGHT ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI IN ADVANCE OF A STRONG AREA OF LOW PRESSURE. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL GRADUALLY SHIFT EASTWARD OVERNIGHT. THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH. HOWEVER...QUARTER SIZE HAIL AND ISOLATED TORNADOES CAN NOT BE RULED OUT DUE TO SIGNIFICANT AMOUNTS OF WIND SHEAR IN THE LOWER ATMOSPHERE. THE THREAT FOR SEVERE WEATHER WILL EXIST WEST OF A LINE FROM NEAR VIENNA TO GAINESVILLE THROUGH 6 AM. HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE OVERNIGHT ACROSS SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS AS SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL TRAVEL OVER SIMILAR PATHS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ONGOING STRONG TO SEVERE THUNDERSTORMS FRIDAY MORNING WILL SHIFT EAST INTO THE MISSOURI OZARKS. DAYTIME HEATING FRIDAY AFTERNOON WILL LIKELY RESULT IN EITHER INTENSIFYING EXISTING STORMS...OR REDEVELOPING ADDITIONAL THUNDERSTORMS. IF RAIN AND CLOUD COVER CONTAMINATE THE OSAGE PLAINS AND OZARKS AIRMASS THROUGHOUT MOST OF FRIDAY...THEN THE RISK FOR ADDITIONAL SEVERE THUNDERSTORMS WOULD DECREASE. HOWEVER...IF THE OSAGE PLAINS AND OZARKS AIRMASS REMAINS SUNNY AND THE ATMOSPHERE DESTABILIZES AS A RESULT OF DAYTIME HEATING ...EXPECTED WIND SHEAR MAGNITUDES WOULD CREATE AN ENVIRONMENT FOR ALL MODES OF SEVERE WEATHER INCLUDING DAMAGING WINDS...LARGE HAIL...AND TORNADOES. THE POTENTIAL SLOW MOVEMENT OF THIS ACTIVITY WILL RESULT IN HEAVY RAINFALL AND A LOCALIZED RISK OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Local storm report, Jun 6, 2:24 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0221 AM TSTM WND DMG 3 N PIERCE CITY 36.99N 94.00W
06/06/2008 LAWRENCE MO AMATEUR RADIO
LARGE TREE DOWN ACROSS ROAD.
&&
HATCHLocal storm report, Jun 6, 2:30 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0229 AM TSTM WND GST EL DORADO SPRINGS 37.88N 94.02W
06/06/2008 E65 MPH CEDAR MO PUBLIC
&&
HATCHLocal storm report, Jun 6, 2:42 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0241 AM TSTM WND GST MILLER 37.21N 93.84W
06/06/2008 E70 MPH LAWRENCE MO PUBLIC
WINDS ESTIMATED AT 60 TO 70 MPH.
&&
HATCHLocal storm report, Jun 6, 2:54 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND GST MOUNT VERNON 37.10N 93.82W
06/06/2008 E60 MPH LAWRENCE MO PUBLIC
&&
HATCHLocal storm report, Jun 6, 3:18 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND GST MONETT 36.92N 93.93W
06/06/2008 E70 MPH BARRY MO LAW ENFORCEMENT
OFFICER INDICATED WINDS OF 60 TO 70 MPH.
&&
HATCHLocal storm report, Jun 6, 4:07 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
407 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0406 AM HAIL 4 NE SPRINGFIELD 37.24N 93.23W
06/06/2008 E0.50 INCH GREENE MO EMERGENCY MNGR
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 37 min |
| Jun 5, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 46 min |
| Jun 5, 11:43 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| Jun 6, 12:16 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 8 hr |
| Jun 6, 1:08 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 67 min |
| Jun 6, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 62 min |
| Jun 6, 1:52 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 53 min |
| Jun 6, 1:58 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 27 min |
| Jun 6, 2:09 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 36 min |
| Jun 6, 2:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 45 min |
| Jun 6, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 61 min |
| Jun 6, 2:36 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 54 min |
| Jun 6, 2:51 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 5 hr |
| Jun 6, 3:03 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Miller, Morgan | 40 min |
| Jun 6, 3:37 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 35 min |
| Jun 6, 4:06 AM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Greene, Lawrence, Polk, Webster | 3 hr |
| Jun 6, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 35 min |
| Jun 6, 4:50 AM CDT | Areal Flood Advisory | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 107 min |
| Jun 6, 9:35 AM CDT | River Flood Warning | SGF | Vernon | 48 hr |
| Jun 6, 10:42 AM CDT | Areal Flood Advisory | SGF | Barry, Camden, Christian, Dade, Dallas, Greene and 11 more | 6 hr |
| Jun 6, 11:02 AM CDT | Flash Flood Warning | SGF | Greene | 3 hr |
| Jun 6, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 25 min |
| Jun 6, 11:55 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Dallas, Greene, Laclede, Lawrence and 6 more | 6 hr |
| Jun 6, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 31 min |
| Jun 6, 12:44 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 31 min |
| Jun 6, 12:54 PM CDT | Flash Flood Warning | SGF | Phelps | 5 hr |
| Jun 6, 1:22 PM CDT | Tornado Warning | SGF | Phelps | 38 min |
| Jun 6, 1:32 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski | 45 min |
| Jun 6, 1:44 PM CDT | Flash Flood Warning | SGF | Dade, Jasper | 9 hr |
| Jun 6, 1:57 PM CDT | Tornado Warning | SGF | Phelps | 18 min |
| Jun 6, 2:15 PM CDT | Tornado Warning | SGF | Phelps | 22 min |
| Jun 6, 4:17 PM CDT | Tornado Warning | SGF | Wright | 28 min |
| Jun 6, 4:26 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 49 min |
| Jun 6, 4:51 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
| Jun 6, 5:30 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 7 hr |
| Jun 6, 5:38 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 6 hr |
| Jun 6, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 47 min |
| Jun 6, 6:41 PM CDT | Tornado Warning | SGF | Polk | 64 min |
| Jun 6, 6:55 PM CDT | Flash Flood Warning | SGF | Cedar, Hickory, Polk, St. Clair | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.